IJPAM: Volume 80, No. 2 (2012)

COMPUTATION OF SOME RESULTS INVOLVING MAXIMUM
TERMS OF COMPOSITION OF ENTIRE FUNCTIONS

Sanjib Kumar Datta$^1$, Tanmay Biswas$^2$, Soumen Kanti Deb$^3$
$^1$Department of Mathematics
University of Kalyani
Kalyani, Dist-Nadia, PIN-741235, West Bengal, INDIA
(Formerly: Department of Mathematics
University of North Bengal
P.O. North Bengal University, Raja Rammohunpur
Dist-Darjeeling, PIN-734013, West Bengal, INDIA)
$^2$Rajbari, Rabindrapalli
R.N. Tagore Road, P.O. Krishnagar
Dist. Nadia, PIN-741101, West Bengal, INDIA
$^3$Bahin High School
P.O. Bahin, Dist. Uttar Dinajpur, PIN-733157, West Bengal, INDIA


Abstract. In this paper we compare the maximum term of composition of two entire functions with their corresponding left or right factors with order zero.

Received: February 26, 2012

AMS Subject Classification: 30D30, 30D35

Key Words and Phrases: order, lower order, entire function, composition, growth rate, maximum term

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 2